MathSciNet Relay Station
MathSciNet bibliographic data
MR953746 (89k:35110) 35K55 (35K15 47H06 47H15 58D07 58D25)
Serizawa, Hisamitsu A semigroup treatment of a one-dimensional nonlinear parabolic equation. Proc. Amer. Math. Soc. 106 (1989), no. 1, 187–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement